Projekt B6 Theorie und Numerik von Aufgaben der linearen Algebra und diskreter dynamischer Systeme

Project description
in German languagein English language

Prof. Dr. Wolf-Jürgen Beyn V5-1514801 beyn@Mathematik.Uni-Bielefeld.DE
Prof. Dr. Ludwig Elsner V5-1474800 elsner@Mathematik.Uni-Bielefeld.DE
Priv.-Doz. Dr. Reinhard Nabben V5-1384785 nabben@Mathematik.Uni-Bielefeld.DE
Thorsten Hüls V3-2234977 huels@Mathematik.Uni-Bielefeld.DE
Dr. Jörg Liesen V5-1424786 liesen@Mathematik.Uni-Bielefeld.DE
Dr. Matthias Pott V5-1414798 pott@Mathematik.Uni-Bielefeld.DE
Dr. Ralf Siekmeyer V3-2254978 siekmeye@Mathematik.Uni-Bielefeld.DE
*All office telephone numbers are +49 (0)521 106 xxxx


Some preprints are online available.
To get a gnu-zipped postscript-file of a paper, click on the title.
To get only the abstract, click on the blue cube at the right side of the title.
Yu. A. Alpin,
Ludwig Elsner,
Khakim Ikramov
On Condensed Forms for Partially Commuting Matrices 98-105 Abstract
Gregory S. Ammar,
William B. Gragg
Schur Flows for orthogonal Hessenberg Matrices
Hamiltonian and gradient flows, algorithms and control, 27-34, Fields Inst. Commun., 3, Amer. Math. Soc., Providence (1994)
Gregory S. Ammar,
Volker Mehrmann
On Hamiltonian and symplectic Hessenberg forms
Linear Algebra Appl. 149, 55-72 (1991)
Wolf-Jürgen Beyn Numerical analysis of homoclinic orbits analysis emanating from a Takens-Bogdanov point
IMA Journal of Numerical Analysis 14, 381-410 (1994)
On smoothness and invariance properties of the Gauss-Newton method
Numerical Functional Analysis and Optimization 14, no. 5-6, 503-514 (1993)
Wolf-Jürgen Beyn,
Angelika Bunse-Gerstner,
Volker Mehrmann,
Reinhard Nabben,
Matthias Pott
Workshop on Applied Linear Algebra E99-001 Abstract
Wolf-Jürgen Beyn,
Ludwig Elsner
Connecting Paracontractivity and Convergence of Products
appeared as Infinite products and paracontracting matrices in Electronic Journal of Linear Algebra 2, 1-8 (1997)
96-074 Abstract
Wolf-Jürgen Beyn,
Barnabas M. Garay
Estimates of Variable Stepsize Runge-Kutta Methods for Sectorial Evolution Equations with Nonsmooth Data 99-065 Abstract
Wolf-Jürgen Beyn,
Jan-Martin Kleinkauf
Numerical approximation of homoclinic chaos
Numerical Algorithms 14, no. 1-3, 25-53 (1997)
96-024 Abstract
The numerical computation of homoclinic orbits for maps
SIAM Journal on Numerical Analysis 34, no. 3, 1207-1236 (1997)
95-012 Abstract
Wolf-Jürgen Beyn,
Jens Lorenz
Stability of Traveling Waves: Dichotomies and Eigenvalue Conditions on Finite Intervals 98-094 Abstract
Wolf-Jürgen Beyn,
Johannes Schropp
Runge-Kutta Discretizations of Singularly Perturbed Gradient Equations 99-047 Abstract
Wolf-Jürgen Beyn,
Yongkui Zou
Invariant Manifolds for Non-autonomous Systems with Applications to One-step Methods
Journal of Dynamics and Differential Equations 10, 379-407 (1998)
95-097 Abstract
Rajendra Bhatia Matrix Factorisations and their Perturbations
Linear Algebra Appl. 197/198, 245-276 (1994)
Perturbation Bounds for the Operator Absolute Value
Linear Algebra Appl. 226-228, 639-645 (1995)
94-059 Abstract
Rajendra Bhatia,
Ludwig Elsner
The Hoffman--Wielandt Inequality in Infinite Dimensions
Proceedings of the Indian Academy of Sciences, Mathematical Sciences 104, no. 3, 483-494 (1994)
On Joint Eigenvalues of Commuting Matrices
Canadian Mathematical Bulletin 39, no. 2, 164-168 (1996)
94-089 Abstract
The q-binomial theorem and spectral symmetry
Indagationes Mathematicae 4, no. 1, 11-16 (1993)
Sensitivity of the Solutions of Some Matrix Equations 97-106 Abstract
Symmetries and Variation of Spectra
Canadian Journal of Mathematics 44, no. 6, 1155-1166 (1992)
Rajendra Bhatia,
Ludwig Elsner,
Gerd M. Krause
Bounds for the variation of the roots of a polynomial and the eigenvalues of a matrix
Linear Algebra Appl. 142, 195-209 (1990)
Spectral Variation Bounds for Diagonalisable Matrices
Aequationes Mathematicae 54, no. 1-2, 102-107 (1997)
94-098 Abstract
Angelika Bunse-Gerstner,
Ralph Byers,
Volker Mehrmann
Numerical Methods for Simultaneous Diagonalization
SIAM Journal on Matrix Analysis 14, no. 4, 927-949 (1993)
Angelika Bunse-Gerstner,
Ludwig Elsner
The Schur Parameter Form for the Solution of the Unitary Eigenproblem
appeared as Schur parameter pencils for the solution of the unitary eigenproblem in Linear Algebra Appl. 154-156, 741-778 (1991)
Angelika Bunse-Gerstner,
Heike Faßbender
On the generalized Schur decomposition of a matrix pencil for parallel computation
SIAM Journal on Scientific and Statistical Computing 12, no. 4, 911-939 (1991)
Angelika Bunse-Gerstner,
Chunyang He
On a Sturm Sequence of Polynomials for Unitary Hessenberg Matrices
SIAM Journal on Matrix Analysis and Applications 16, no. 4, 1043-1055 (1995)
Ludwig Elsner Bounds for Determinants of Perturbed M-Matrices
Linear Algebra Appl. 257, 283-288 (1997)
95-085 Abstract
The Generalized Spectral Radius Theorem: An Analytic-Geometric Proof
Linear Algebra Appl. 220, 151-160 (1995)
Infinite products and paracontracting matrices 93-058 Abstract
Perturbation theorems for the joint spectrum of commuting matrices
Linear Algebra Appl. 208/209, 83-95 (1994)
Some Observations on Inverses of Band Matrices and Low Rank Perturbations of Triangular Matrices 99-025 Abstract
Ludwig Elsner,
Axel Fasse,
Ellen Langmann
A Divide-and-Conquer Method for the Tridiagonal Generalized Eigenvalue Problem
Journal of Computational and Applied Mathematics 86, no. 1, 141-148 (1997)
96-106 Abstract
Ludwig Elsner,
Shmuel Friedland
The Limit of the Spectral Radius of Nonnegative Toeplitz Matrices 98-079 Abstract
Norm conditions for convergence of infinite products
Linear Algebra Appl. 250, 133-142 (1997)
95-004 Abstract
Singular values and doubly stochastic matrices
appeared as Singular values, doubly stochastic matrices, and applications in Linear Algebra Appl. 220, 161-169 (1995)
93-071 Abstract
Variation of the discrete eigenvalues of normal operators
Proceedings of the American Mathematical Society 123, no.8, 2511-2517 (1995)
93-057 Abstract
Ludwig Elsner,
Chunyang He
Perturbation and Interlace Theorems for the Unitary Eigenvalue Problem
Linear Algebra Appl. 188/189, 207-229 (1993)
Ludwig Elsner,
Chunyang He,
Volker Mehrmann
Minimization of the norm, the norm of the inverse and the condition number of a matrix by completion
Numerical Linear Algebra with Applications 2, no. 2, 155-171 (1995)
Minimizing the condition number of a positive definite matrix by completion
Numerische Mathematik 69, no. 1, 17-23 (1994)
93-059 Abstract
Ludwig Elsner,
Daniel Hershkowitz
Bounds on Norms of the Adjoint Matrix 97-041 Abstract
Hadamard Functions Preserving Nonnegative H-Matrices
Linear Algebra Appl. 279, 13-19 (1998)
97-055 Abstract
Ludwig Elsner,
Khakim Ikramov
Normal Matrices: An Update 97-003 Abstract
On a Condensed Form for Normal Matrices under Finite Sequences of Unitary Similarities
Linear Algebra Appl. 254, 79-98 (1997)
94-077 Abstract
On Nonnormal Matrices that can be Reduced to Bandform under finite Sequences of Elementary Unitary Similarities 96-008 Abstract
Ludwig Elsner,
Zhongxiao Jia
Improving Eigenvectors in Arnoldis Method 95-077 Abstract
Ludwig Elsner,
Israel Koltracht,
Michael Neumann
Convergence of Sequential and Asynchronous Nonlinear Paracontractions
Numerische Mathematik 62, no. 3, 305-319 (1992)
Ludwig Elsner,
Israel Koltracht,
Michael Neumann,
D. Xiao
On Computations Of The Perron Root
appeared as On Accurate Computations Of The Perron Root in SIAM Journal on Matrix Analysis 14, no. 2, 456-467 (1993)
Ludwig Elsner,
Volker Mehrmann
Convergence of block iterative methods for linear systems arising in the numerical solution of Euler equations
Numerische Mathematik 59, no. 6, 541-559 (1991)
Ludwig Elsner,
Reinhard Nabben,
Michael Neumann
Orthogonal Bases which Lead to Symmetric Nonnegative Matrices
Linear Algebra Appl. 271, 323-343 (1998)
96-097 Abstract
Ludwig Elsner,
Michael Neumann
Monotonic Sequences And Rates Of Convergence of Asynchronized Iterative Methods
Linear Algebra Appl. 180, 17-33 (1993)
Ludwig Elsner,
Tomasz Szulc
Block P-Matrices
Linear and Multilinear Algebra 44, no.1, 1-12 (1998)
96-001 Abstract
Ludwig Elsner,
Pauline van den Driessche
On the Power Method in Max Algebra
to appear in Linear Algebra Appl.
97-092 Abstract
Ludwig Elsner,
David S. Watkins
Theory of Decompositions and Bulge-Chasing Algorithms for the Generalized Eigenvalue Problem
SIAM Journal on Matrix Analysis 15, no. 3, 943-967 (1994)
Jiang Erxiong A Lower Bound for the Smallest Singular Value of a Jordan block and its Application 91-118
Ulrike Flaschka Eine Variante des Lanczos-Algorithmus für symmetrische Matrizen mit Blockstruktur 92-057
Ulrike Flaschka,
Volker Mehrmann,
Dagmar Zywietz
An analysis of structure preserving numerical methods for symplectic eigenvalue problems
RAIRO Automatique-Productique Informatique Industrielle 25, no. 2, 165-189 (1991)
Shmuel Friedland,
Reinhard Nabben
On the second real eigenvalue of nonnegative and Z-matrices
Lin. Alg. Appl. 255, 303-313 (1997)
95-049 Abstract
Ton Geerts Infinite-horizon Linear-Quadratic Control: A state-of-the art 90-038
Invertibility Properties Of Singular Systems: A Distributional Approach
appeared as Invariant subspaces and invertibility properties for singular systems: the general case in Linear Algebra Appl. 183, 61--88 (1993)
Ton Geerts,
Volker Mehrmann
Linear Differential Equations with Constant Coefficients: A Distributional Approach 90-073
Zhongxiao Jia Arnoldi type algorithms for large unsymmetric multiple eigenvalue problems 95-026 Abstract
The Convergence of Krylov Subspace Methods for Large Unsymmetric Linear Systems 94-046 Abstract
On IGMRES(q): Incomplete Generalized Minimal Residual Methods for Large Unsummetric Linear Systems 94-047 Abstract
On IOMs(q): Incomplete Orthogonalization Methods for Large Unsymmetric Linear Systems
Numerical Linear Algebra with Applications 3, no. 6, 491-512 (1996)
94-050 Abstract
Klaus Jürgens Asynchrone Iterationsverfahren zur Lösung linearer Gleichungssysteme auf massiv parallelen Multiprozessorrechnern 94-100 Abstract
Jan-Martin Kleinkauf The Numerical Computation and Geometrical Analysis of Heteroclinic Tangencies 98-048 Abstract
Superconvergence Estimates for the Numerical Computation of Heteroclinics for Maps 98-052 Abstract
Tino Koch
Jörg Liesen
The Conformal Bratwurst Map and Polynomial Iterative Methods 98-078 Abstract
Gerd M. Krause Bounds for the Variation of Matrix Eigenvalues and Polynominal Roots
Linear Algebra Appl. 208/209, 73-82 (1994)
Jörg Liesen Computable Convergence Bounds for GMRES 98-043 Abstract
Volker Mehrmann Workshop on Matrix Theory E92-004
Judith J. McDonald,
Reinhard Nabben,
Michael Neumann,
Hans Schneider,
Michael Tsatsomeros
Inverse Tridiagonal Z-Matrices 97-002 Abstract
Reinhard Nabben A characterization of M-matrices 95-002 Abstract
Decay Rates of the Inverse of Nonsymmetric Tridiagonal and Band Matrices 97-017 Abstract
Matrices whose inverses are generalized M-matrices
Linear and Multilinear Algebra 44, no.1, 67-84 (1998)
96-052 Abstract
A note on comparison theorems of splittings and multisplittings of hermitean positive definite matrices
Linear Algebra Appl. 233, 67-80 (1996)
94-017 Abstract
On generalized H-matrices
appeared as On a class of matrices which arise in the numerical solution of Euler equations in Numerische Mathematik 63, no. 3, 411-431 (1992)
Two Side Bounds on the Inverses of Diagonally Dominant Tridiagonal Matrices 98-010 Abstract
Z-matrices and inverse Z-matrices
Linear Algebra Appl. 256, 31-48 (1997)
95-027 Abstract
Reinhard Nabben,
Richard S. Varga
A Sufficient Condition for every Class of Inverse Z-Matrices
appeared as On classes of inverse Z-matrices in Linear Algebra Appl. 223/224, 521-552 (1995)
94-049 Abstract
Michael Neumann,
Hans Schneider
Partial Norms and the Convergence of General Products of Matrices 97-108 Abstract
Principal Components of M-Matrices
appeared as Principal components of minus M-matrices in Linear and Multilinear Algebra 32, no. 2, 131-148 (1992)
Matthias Pott A Note on the Best Tridiagonal Approximation for the Inverse of a Totally Nonnegative Matrix 98-099 Abstract
On asynchronous Newton-iterative methods 95-033 Abstract
On asynchronous Newton-Schulz type methods 95-034 Abstract
On the convergence of asynchronous iteration methods for nonlinear paracontractions and consistent linear systems
to appear in Linear Algebra Appl.
95-032 Abstract
Tomasz Szulc A Note on a criterion of Gudkov
appeared as Some remarks on a theorem of Gudkov in Linear Algebra Appl. 225, 221-235 (1995)

SFB 343 Home Page
Fakultät für Mathematik
Universität Bielefeld
DFG-Schwerpunktprogramm Dynamische Systeme

siekmeye@Mathematik.Uni-Bielefeld.DE - Last changes: 1999/7/27